# SDR AALA202207256641

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN AFT WEB AREA UPON FURTHER INSPECTION FOUND CORROSION ON SHEAR WEB AT APPROX STA 1017 LEFT BUTT LINE 32. REMOVED AND REPLACED SHEAR WEB PER SRM 51-40-02-0G.
